MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM BC CORKSCREW FT W/ SUTURETAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed by the attached picture, which shows the implant was broken.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.
 
Event or Problem Description
It was reported that during a shoulder surgery while the surgeon inserted the anchor the anchor broke.As the tip of the device was already in place the surgeon decided that this is enough for the fixation.Per complaint reporter there was no harm for patient, operator or third party.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23714305
Report Number1220246-2025-05382
Device Sequence Number21401525
Product Code MAI
UDI-Device Identifier00888867264595
UDI-Public(01)00888867264595(11)250612(17)270531(10)15450664
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5MM BC CORKSCREW FT W/ SUTURETAPE
Device Catalogue NumberAR-1927BCT-1
Device Lot Number15450664
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown